# SDR SWAA2022060805348

- Difficulty date: May 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STA 867+19; AND 887+1; WL 168.6; RBL 21. / [01] PARTIAL STEP 1 AND 2.;[02] VERIFIED PARTIAL UPDATE STEP 1; 2.;[03] FABRICATED; LOCATED AND DRILLED ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 867 TO BS 887 LBL 21 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#1490497-1 IAW SRM 51-40-05-0G-0- DWG 146A7500 OK TO TREAT AND PRIME;[04] VERIFIED CORRECTIVE ACTION 3. OK TO TREAT AND PRIME;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL AT ACB BS 868-887 RBL21 WL 156.- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802;[06] RECEIVED NEW SPLICE ITEM 146A7506-17 LOT 1491108-1; LOCATED AND DRILLED NEW SPLICE AT AFT CARGO BAY BS 887; WL 168.6; RBL 21; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A7502.;[07] VERIFIED CORRECTIVE ACTION 5 AND 6. COMPLETED STEPS 1 AND 2;[08] OK TO INSTALL SPLICE;[09] OK TO INSTALL SPLICE;[10] INSTALLED NEW SPLICE AT AFT CARGO BAY BS 887; WL 168.6; RBL21; IAW 737-700 SRM 51-40-02-0G-0 DWG 146A7502.;[11] VERIFIED CORRECTIVE ACTION 10;[12] OK TO INSTALL ACB FLOOR TO SIDEWALL SUPPORT ANGLE BS 867 TO 947 RBL 21;[13] VERIFIED CORRECTIVE ACTION #12.;[14] INSTALLED AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT ANGLE BS 867 TO BS 947 RBL 21 IAW SRM 51-40-02-0G-0 AND DWG#147A7500;[15] VERIFIED CORRECTIVE ACTION #14 VERIFIED MEASUREMENTS;[16] ALL MAINTENANCE COMPLETE
